# SDR ASA0110318

- Difficulty date: June 3, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING SCHEDULED MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS AT SEAT PALLETS 902 AND 10-8 INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERIES AND LIGHTS OPERATED NORMALLY.  (M)
